Über konvexe Punktmengen konstanter Breite.

Jessen Börge

Mathematische Zeitschrift (1929)

  • Volume: 29, page 378-380
  • ISSN: 0025-5874; 1432-1823

How to cite


Börge, Jessen. "Über konvexe Punktmengen konstanter Breite.." Mathematische Zeitschrift 29 (1929): 378-380. <http://eudml.org/doc/168077>.

author = {Börge, Jessen},
journal = {Mathematische Zeitschrift},
pages = {378-380},
title = {Über konvexe Punktmengen konstanter Breite.},
url = {http://eudml.org/doc/168077},
volume = {29},
year = {1929},

AU - Börge, Jessen
TI - Über konvexe Punktmengen konstanter Breite.
JO - Mathematische Zeitschrift
PY - 1929
VL - 29
SP - 378
EP - 380
UR - http://eudml.org/doc/168077
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.